# SDR AALA202106309003

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 36,084 hours, 14,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14654
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 17,874 hours, 7,330 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR EMERGENCY ESCAPE SYSTEM OPERATIONAL CHECK FAILED. REPLACED SLIDE PER AMM 25-66-01.
